# SDR SWAA990620

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Low Pressure
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ESCAPE SLIDE BOTTLE PRESSURE IS LOW. REMOVED AND REPLACED SLIDE ASSY PER MM.
